By Topic

Linear matrix inequality-based novel stability criteria of the primal-dual algorithm with heterogeneous communication delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Guo, S. ; State Key Lab. of Power Transm. Equip., Chongqing Univ., Chongqing, China ; Dang, C. ; Liao, X. ; Liu, D.

A fundamental and required property of congestion control algorithms in computer networks is stability. In this study, a class of appropriate Lyapunov functionals is proposed to investigate asymptotic stability in the second-order congestion control systems with heterogeneous communication delays. Novel linear matrix inequality-based delay-dependent stability criteria are given by exploiting free weighting matrices, which can overcome conservativeness of most methods involving a fixed model transformation. Simulation results show that the stability criteria proposed in this study are less conservative in the sense that larger range of control gains and communication delays can be accommodated.

Published in:

Control Theory & Applications, IET  (Volume:4 ,  Issue: 3 )